# SDR MALA040733

- Difficulty date: November 25, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 11,616 hours, 11,315 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: HTE690041
- Part serial: FR074BA
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 INTAKE LOW PRESS LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO DTW.  MAINTENANCE DEFERRED NR 3 ENG INTAKE LOW PRESS INDICATION PER MEL 30-20-2-2-C ENTERED INTO DMR MXC NOTIFIED.  REPLACED NR 3 ENG ANTI-ICE LOW PSI SWITCH, P/N HTE690041, S/N OFF FR074BA, S/N ON FR102BA IAW AMM 30-21-14.  OPS CHECK GOOD.  REMOVED FROM DMR.  MXC NOTIFIED NR 4632.
